MAUDE Adverse Event Report: SYNTHES GMBH ZERO-P IMP 8MM HT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

SYNTHES GMBH ZERO-P IMP 8MM HT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 04.617.128S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 the during the column arthrodesis surgery, material consigned cage for column fusion reported by the doctor was loose and impossible to use.It was then delivered to cme for disinfection to deliver it to the company.This complaint was received directly from brazilian health authority (anvisa), therefore no further information can be obtained other than what is described.This report is for one (1) zero-p implant 8mm height lordotic-sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
ZERO-P IMP 8MM HT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12549146
Report Number8030965-2021-08137
Device Sequence Number11038134
Product Code OVE
UDI-Device Identifier10705034741918
UDI-Public(01)10705034741918
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.128S
Device Catalogue Number04.617.128S
Device Lot Number2L32075
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/29/2021
Patient Sequence Number1